# SDR ARWA0011008

- Difficulty date: October 16, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 1783993304
- Part serial: 8061378
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN COMPASS INOP, RETURNED TO KMIA.  REMOVED AND REPLACED PICTORIAL DEVIATION INDICATOR IAW MM 34-00.  PERFORMED OPERATIONAL CHECK IAW 34-21-0, FOUND ALL SYSTEMS NORMAL.
